Doctor insights on:
Erythromycin Stearate Medication
Erythromycin stearat: See: http://www.rxlist.com/erythrocin-stearate-side-effects-drug-center.htmGet a more detailed answer ›
Maybe: It works for a lot of people! if it quits working there are a lot of other alternatives! god luck! ...Read more
Give it two weeks.: Acne lesions that are open are tissue wounds, and the erythema and swelling take some time to go down, giving successful rx a "lag time, " which makes it seem the med is not working. Minocycline and Doxycycline are alternates, but i couple them with a bezoyl peroxide scrub used topically. ...Read more
What do you advise if I'm on the contraceptive implant but also taking erythromycin stearate could I be pregnant?
What is the chemical composition of erythromycin and which person can have this medication and for how long please answer?
It is a antibiotic: That bind to the p site of 50s ribosomal subunit, interfering with protein synthesis. The subclass is a macrolides and prokinetic. Any person can be started if no contraindications. The length of therapy depend on the type of macrolide and can be from 5 days to two weeks. Contraindications are some heart problems, care with elderly, liver problems, myasthenia gravis. ...Read more
After one month of taking erythromycin for acne my face is getting worse. What should I do? Is this normal for this drug to act I have struggled with acne forever. I've tried other medication.Minocycline worked for two years then caused my optic nerves to
I : I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement). There are other antibiotics and oral and topical medications that can help (depends on the type, location, severity of acne which might be most appropriate for you). Read about acne treatment options at the link below. I hope that helps! ...Read more
I've had cough for 6weeks now.Ive taken erythromycin & som other drugs.But it still persists.What should I do or take ?
See a doctor: Do you have fever, chest pain, is the cough productive of sputum, are you short of breath? Sometimes following an upper respiratory tract infection the tissues while slowly healing continue to produce inflammatory material that stimulates the cough reflex so as to clear these. What does your doctor say? Go back and ask. ...Read more
Hi. I am using erythomycin and clindamycin for acne treatment. I feel erythromycin is great. Any other recommended drugs?
Acne treatments: There are several forms of acne and treatments are specific for different types of acne. Here are the mainstays of prescription treatment: clogged pores: tretinoin (retin a), Adapalene (differin), tazorac inflammatory lesions (red bumps, pustules): topical clindamycin, benzoyl peroxide, erythromycin, sulfur/sulfacetamide cysts: oral doxycyline, minocycline, tetracycline, accutane. ...Read moreSee 1 more doctor answer
Why does erythromycin cause severe stomach pain in some people? what did the drug do in these cases?
Erythromycin: ... Can cause severe stomach cramping at times, since it increases the motility of the digestive tract. Although painful, the resulting spasms will not cause any long-term damage to your digestive tract. Take it as prescribed, for the full course, but if it continues to give you too much problem, they contact the doctor who prescribed it to see if there is an alternative. Good luck. ...Read more
I'm allergic to Erythromycin-anaphylaxis
Sulfa drugs- rash can I use polymyxin b sulfate eye drops?
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need this drop? It seems as if you are using an antibiotic for every eye inflammation, most of which are probably not bacterial. And in so doing you have sensitized yourself to antibiotics that you might need for an actual infection. ...Read more
PerchloroethylenePCE: I assume that you mean perchloroethylene, which is a dry cleaning solvent. It is pretty toxic to all major organ systems and should be handled with extreme care, only under controlled conditions by trained personnel. Here's a link to the material safety data sheet (msds): http://www.Drycleancoalition.Org/perc.Htm. ...Read more
Stomach-related: Erythromycin most common side effects are diarrhea, loss of appetite, vomiting, nausea, and stomach cramps. A few other rare but serious side effects are severe diarrhea (C. diff), hearing loss, irregular heart rhythm, and seizure. These should *not* be expected, but are a few to be aware of in the few instances that they do occur. ...Read more
Erythromycin: See: http://www.drugs.com/sfx/erythromycin-side-effects.htmlGet a more detailed answer ›
Possibly: Antibiotics indiscriminately kill good intestinal bacteria (probiotics) along with the bad ones. Probiotic bacteria help to reduce inflammation in our body. Increased inflammation from killing of the good bacteria can increase blood pressure. So, what to do? Eat healthy food to boost immunity. Avoid antibiotics Take a probiotic daily. Read more on: https://kaushikmd.com/2016/11/03/get-started/ ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Erythromycin medication
- Erythrocin stearate medication
- Erythrocin stearate filmtab medication
- Ask a doctor a question free online
- Erythromycin ethylsuccinate medication
- Erythromycin estolate medication
- Erythromycin ethyl succinate medication
- Erythromycin overdose medication
- Erythromycin stearate